Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43458
Title: A priori and posteriori error analysis for time-dependent Maxwell's equations
Authors: Li, J
Lin, Y 
Keywords: Backward euler scheme
Edge elements
Maxwell's equations
Posteriori error analysis
Issue Date: 2015
Publisher: North-Holland
Source: Computer methods in applied mechanics and engineering, 2015, v. 292, p. 54-68 How to cite?
Journal: Computer methods in applied mechanics and engineering 
Abstract: We consider time-dependent Maxwell's equations discretized by variable time steps in time domain and edge elements in spatial domain. First, the stability and optimal a priori error estimate are proved for both semi and fully discrete schemes. Then a posteriori error analysis is carried out for both schemes.
URI: http://hdl.handle.net/10397/43458
ISSN: 0045-7825
DOI: 10.1016/j.cma.2014.08.009
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

23
Last Week
3
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.